Side Effects of Lipitor!

by Naldo
(Massachusetts)

Side Effects of Lipitor!


Happy and Successful to a critical SOB with performance issues!

Hi,

My doctor was concerned about my cholesterol levels (220) which I couldn't seem to reduce even with the recommended low fat diet and plenty of exercise. Everything else was fine.

I had a good job and my manager gave me rave reviews. I finally acquiesced to taking 10mg of Lipitor daily.

My cholesterol levels did go down but shortly after that I noticed serious muscle weakness in my legs when hiking. Strange?

Over time I realized I was also losing muscle mass and was getting indications from family, business colleagues and my manager that my easy-going positive attitude was changing for the worse.

I was becoming a critical SOB!

I also found that I was having problems with memory at work and at home.

Then I started having libido and erectile dysfunctionissues. My life was going down the tubes.

My work evaluations were now critical of my performance. My manager was baffled by the changes in me.

Likewise at home. My personality changes and sexual performance issues had my wife baffled. I had been in denial up until I almost got fired and my wife was talking about a separation.

Side Effects Lipitor!

I started doing searches on web regarding any issues with taking statins.

What a surprise when I found out that cholesterol was the basic ingredient for testosterone, and that statins also lowered CoQ10 which is a key element in the proper functioning of our heart muscle.

Neither of my PCPs had mentioned these issues to me even though I had mentioned my loss of muscle mass. I then managed to get accepted into a clinical trial for men with low testosterone.

They tested my testosterone, and it was at the very low end of the scale.

My current PCP seems to have been brain-washed by big pharma and won't listen to me. I decided to find a new doctor but it is getting much harder to do.

All the doctors I have approached are not accepting new patients. In the meantime I have taken some steps on my own. I am off of Lipitor.

Side Effects Lipitor!

I am taking 25mg of time released of DHEA which is a precursor to production of testosterone in our bodies and I'm taking 200mg of CoQ10.

I will do this for at least 6 months and by then hopefully all of the statins will be out of my body. I'm working out at the gym and am noticing some gain in muscle mass and my morning erections are coming back slowly.

I also plan to have my testosterone and CoQ10 levels tested.

I don't know how permanent the changes that the stains appear to have made on me physically and mentally but I do have hope of regaining as much as I possible can.

I want to be the person I used to be!

Side Effects Lipitor!

Hello Naldo,

Sorry to hear about your troubles.

It appears you're headed in the right direction now, so I'm sure it's only a matter of time before you get your life back to normal.

Killing the statin, adding exercise and supplements, are good first steps, but...

You could be doing much more!

Here are a few things you may want to consider...

OTC Testosterone Boosters

Erectile Dysfunction Penis Ring

Statin Alternatives


Side Effects Lipitor to
Boost Low Testosterone Levels-Home




Comments for Side Effects of Lipitor!

Average Rating starstarstar

Click here to add your own comments

Feb 15, 2014
Rating
starstarstar
Total Cholesterol + 400
by: Bristollinos

OK, pretty much seen the same negative effects slowly getting the better of me over the last 5 years. Have a total cholesterol level of over 400 and when taking 10 mg Lipitor my level drops to just above 300 while on 20 mg/day my level drops to 230.

My over all fatigue is starting to lead to some memory loss and its been some time since I showed any appetite for sex. I am 44. Went and had my T-levels checked and they are off the charts but in a bad way. Very low numbers.

Regularly, work-out in the gym with weights, and watch my diet, don't consume much alcohol. So have decided to stop the Lipitor completely for 3 months and then retest T-levels. I know my cholesterol will shoot through the roof, but if the T-levels also rise then this will be telling. Will post results in April. (If I'm still alive!)

Oct 07, 2013
Rating
starstarstar
Answer to Some of the Posts
by: Anonymous

There is a law suit now in progress alleging that Lipitor is causing diabetes.

Since Lipitor is a statin drug, I don't doubt it. Big pharma controls both the AMA and the FDA and it is a profit making scheme.

For those that are on Lipitor as a layman I would recommend that you stop taking it. Cholesterol is not a viable concern because cholesterol is not the culprit for heart related problems,though it gets the blame.

What Lipitor will do is cause diabetes and will lower the testosterone levels, if cholesterol is a great concern for you, then rather than consuming Lipitor,supplement with sunflower lecithin and vitamin b6.

This will alleviate cholesterol concerns, triglyceride and homocysteine symptoms-for a healthier you!

Oct 02, 2013
Rating
starstar
Main Cause of Low Testosterone, In Most Cases
by: ken

According to my research it is estimated that 79 % of everyone is magnesium deficient.

Approx. 60 % are just slightly deficient and these may not notice any distinct ill effects. Approx. 18% are seriously deficient and this group are somewhat in trouble for you see as ones magnesium levels deplete so does ones testosterone levels deplete.

All statin drugs deplete magnesium. the solution for low testosterone levels in most cases is to increase ones magnesium levels.

In order to increase ones magnesium, a supplement called magnesium malate can be utilized or take any type of magnesium while consuming about 4 tablespoons of apple cider vinegar. Malic acid enables the body to absorb magnesium!

Click here to add your own comments

Return to Statins.